# SDR MASA200500038

- Difficulty date: January 16, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 10,978 hours, 9,947 cycles
- System (JASC): 2610 · Detection System
- Part: Duct
- Part number: 14522277403
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH - CLT CREW FOUND CABIN FILLED WITH SMOKE UPON ARRIVAL TO AIRCRAFT.  MAINTENANCE TROUBLESHOT FAULT TO BURNT CABIN SUPPLY DUCTS UNDER THE FLOORBOARDS AND ARE WAITING FOR REPLACEMENT PARTS.  MAINTENANCE REPLACED DUCTS AND TEMP SWITCH P/N 1173T0783, CABIN SUPPLY OVERTEMP SWITCH P/N 815291-61, AMBIENT TEMP SWITCH P/N 815289-2.
